# SDR MWEA99860

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59305035
- Condition: Misrepaired
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PREVIOUS BLEND OUTS ON BOTTOM OF LEFT WING, BOTTOM OF AFT SPAR FROM STATION XRS 111.5 AND XRS 120 ARE NOT ACCEPTABLE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
